# SDR HYIA20241106001

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- Aircraft time: 39,851 hours, 38,590 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 08113509
- Condition: Corroded
- Location: Zone 500
- Part time: 39,851 hours, 38,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A SPOT OF CORROSION WAS VISUALLY IDENTIFIED ON THE AFT FACE OF THE LEFT HAND UPPER FUSELAGE ATTACH FITTING (OEM PN: 0811350-9). THIS CORROSION MEASURES APPROXIMATELY .400 INCHES LONG .150 WIDE, AND HAS AN APPROXIMATE DEPTH OF .015. THIS CORROSION DAMAGE IS CONSISTENT WITH OTHER DAMAGE VISUALLY IDENTIFIED ON THIS PART IN THE PAST. THIS FITTING WILL BE REPLACED USING NEW PARTS.
